# SDR COMA9760229

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu
- Part number: 70607
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 4,090 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 DISENGAGED DURING APPROACH.  REPLACED THE HSTCU.
